RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 108–117 (Mi tmf4056)  

This article is cited in 1 scientific paper (total in 1 paper)

Spin-spin correlation function of the plane Ising lattice

R. Z. Bariev, M. P. Zhelifonov


Abstract: New method of investigating the asymptotic behaviour of the correlation functions of the plane Ising lattice for large separations of the spins is given. The consideration is carried out for the example of the spin-spin correlation function, for which two terms of the asymptotic expansion at $T\gtrless T_c$ are obtained.

Full text: PDF file (552 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 1012–1018

Bibliographic databases:

Received: 20.11.1974

Citation: R. Z. Bariev, M. P. Zhelifonov, “Spin-spin correlation function of the plane Ising lattice”, TMF, 25:1 (1975), 108–117; Theoret. and Math. Phys., 25:1 (1975), 1012–1018

Citation in format AMSBIB
\Bibitem{BarZhe75}
\by R.~Z.~Bariev, M.~P.~Zhelifonov
\paper Spin-spin correlation function of the plane Ising lattice
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 108--117
\mathnet{http://mi.mathnet.ru/tmf4056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489597}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 1012--1018
\crossref{https://doi.org/10.1007/BF01037647}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4056
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Nigmatullin, V. A. Toboev, “Correlation functions for anisotropic heisenberg model in zero magnetic field”, Theoret. and Math. Phys., 68:1 (1986), 694–701  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:274
    Full text:86
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019